Stabilisation of large-scale nonlinear systems by modifying the interconnection network

被引:6
|
作者
Zecevic, Aleksandar I. [1 ]
Siljak, Dragoslav D. [1 ]
机构
[1] Santa Clara Univ, Dept Elect Engn, Santa Clara, CA 95051 USA
关键词
nonlinear systems; differential-algebraic equations; robust control; linear matrix inequalities; KRYLOV-SUBSPACE METHODS; H-INFINITY CONTROL; CONTROL DESIGN; ROBUST;
D O I
10.1080/00207170903334839
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
In this article, we develop a new strategy for the robust stabilisation of large-scale singular systems. The models that we will be concerned with consist of a large number of nonlinear subsystems, which are linked through a linear interconnection network. This approach does not require the availability of control inputs, and focuses instead on variable parameters in the interconnection network. It is shown that the determination of appropriate parameter values reduces to a constrained static output feedback problem, which can be solved using linear matrix inequalities. The proposed method is designed to minimise the number of optimisation variables, and is therefore suitable for large-scale applications. It can also incorporate information structure constraints and uncertainties in the system model.
引用
收藏
页码:633 / 641
页数:9
相关论文
共 50 条
  • [31] Decentralized adaptive neural network control for a large-scale nonlinear systems with unmodeled dynamic
    Zhu Hong-bin
    Zhang Tian-ping
    [J]. 2013 32ND CHINESE CONTROL CONFERENCE (CCC), 2013, : 3019 - 3024
  • [32] Partial stabilisation of large-scale discrete-time linear control systems
    Benner, Peter
    Castillo, Maribel
    Quintana-Orti, Enrique S.
    [J]. INTERNATIONAL JOURNAL OF COMPUTATIONAL SCIENCE AND ENGINEERING, 2005, 1 (01) : 15 - 21
  • [33] Global decentralised stabilisation for a class of uncertain large-scale high-order upper-triangular nonlinear systems
    Lan, Qixun
    Zhang, Chuanlin
    Li, Shihua
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2017, 48 (06) : 1123 - 1135
  • [34] Stability of large-scale nonlinear singular dynamical systems
    Chen, CT
    [J]. DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES B-APPLICATIONS & ALGORITHMS, 2003, : 203 - 212
  • [35] Robust decentralised stabilisation of uncertain large-scale interconnected nonlinear descriptor systems via proportional plus derivative feedback
    Li, Jian
    Zhang, Qingling
    Ren, Junchao
    Zhang, Yanhao
    [J]. INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2017, 48 (14) : 2997 - 3006
  • [36] A METHOD OF STABILITY ANALYSIS OF NONLINEAR LARGE-SCALE SYSTEMS
    Martynyuk, A. A.
    Mullazhonov, P. V.
    [J]. INTERNATIONAL APPLIED MECHANICS, 2010, 46 (05) : 596 - 603
  • [37] Nonlinear decentralized control of large-scale power systems
    Guo, Y
    Hill, DJ
    Wang, YY
    [J]. AUTOMATICA, 2000, 36 (09) : 1275 - 1289
  • [38] STATIONARY OSCILLATION FOR NONLINEAR PERIODIC LARGE-SCALE SYSTEMS
    王慕秋
    李黎明
    [J]. Science Bulletin, 1990, (01) : 85 - 87
  • [39] Connective Stability of Nonlinear Discrete Large-Scale Systems
    Sun, Shuiling
    Peng, Ping
    Chen, Chaotian
    [J]. ITESS: 2008 PROCEEDINGS OF INFORMATION TECHNOLOGY AND ENVIRONMENTAL SYSTEM SCIENCES, PT 1, 2008, : 1164 - 1169
  • [40] Adaptive Optimal Control for Large-Scale Nonlinear Systems
    Michailidis, Iakovos
    Baldi, Simone
    Kosmatopoulos, Elias B.
    Ioannou, Petros A.
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2017, 62 (11) : 5567 - 5577